# SDR REXA201100841

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 16,854 hours, 14,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED F/O FLASHLIGHT BATTERY IAW AMM 25-60-00.  OPS CHECK GOOD.
